Comment on "Analytical evaluation for two-center nuclear attraction integrals over Slater type orbitals by using Fourier transform method" by S. Ozcan and E. Oztekin (J. Math. Chem. DOI 10.1007/s10910-008-9398-z)

Guseinov I. I.

JOURNAL OF MATHEMATICAL CHEMISTRY, vol.45, no.4, pp.1166-1169, 2009 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Letter
  • Volume: 45 Issue: 4
  • Publication Date: 2009
  • Doi Number: 10.1007/s10910-008-9481-5
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1166-1169
  • Çanakkale Onsekiz Mart University Affiliated: No


S. Ozcan and E. Oztekin, (J. Math. Chem. doi: 10.1007/s10910-008-9398-z) published formulas for evaluating the two-center nuclear attraction integrals over Slater type orbitals. It is shown that the analytical relations for these integrals through the expansion coefficients of the electron charge density for the one-center case and the overlap integrals presented in Sect. 3 of this work can easily be derived by means of a simple algebra from the formulas published in our papers (I.I. Guseinov, J Mol Struct (Theochem) 417: 117, 1997; J Math Chem 42: 415, 2007 and B. A. Mamedov, Chin J Chem 22: 545, 2004). It should be noted that the formulas of overlap integrals presented by E. Oztekin et al., in previous paper (E. Oztekin, M. Yavuz,, S. Atalay, J Mol Struct (Theochem) 544: 69, 2001) for the calculation of two-center nuclear attraction integrals also are obtained from our papers (see Comment: I.I. Guseinov, J Mol Struct (Theochem) 638: 235, 2003).